# SDR NACA20070016

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,433 hours
- Engine: Pwa R2800CB3
- Engine time: 1,870 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RS1147
- Condition: Failed
- Location: Nr 1
- Part time: 355 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO RUNNING ROUGH AND DOUBLE SHORTED SECONDARY ON NR 1 CYLINDER.  REMOVED AND REPLACED NR 1 CYLINDER DUE TO RING LAND FAILURE, REF: NAC DC-6 MM SECT. V PG. 16 & 16A.  CHECK GOOD.
